# SDR FDEA201104131467

- Difficulty date: April 13, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Scratched
- Location: Bs 1681.8-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO STRINGER S26R HAS SCRATCH MARKS BETWEEN 1681.80 AND STA 1701.0.  REPAIRED IAW SRM 53-00-03 REV. 102, FIG. 201 DETAIL 1 REPAIR 2. REPAIR IS CLASSIFIED AS MAJOR.
